# SDR AU000229

- Difficulty date: April 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 115380025
- Condition: Faulty
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR MOTOR FAILED TO OPERATE.
